# SDR AALA20140429010

- Difficulty date: April 21, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,878 hours, 20,718 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD INBD CORNER OF GND SPOILER ACTUATOR FITTING IS CRACKED.  INSTALLED NEW GND SPOILER CASTING IAW AARD 51-00-05-1.
